# SDR UPS97823790

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 404
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING L/E SECTION BETWEEN PYLONS AT STA XFS 404.00.  THE UPPER L/E RIB IS CRACKED AT THE AFT END. REPAIRED IAW SRM 57-3-3, 57-2-0.
